MathSciNet Relay Station
MathSciNet bibliographic data
MR1404693 60E07
Zolotarev, V. M. On the representation of the densities of stable laws by special functions. (Russian) Teor. Veroyatnost. i Primenen. 39 (1994), no. 2, 429--437; translation in Theory Probab. Appl. 39 (1994), no. 2, 354–362 (1995)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement